I have been doing this for months now is this bad for me.
Hi, because you have been doing this for so long, you may get a greater build up of Acetaminophen and Diphenhydramine than is healthy. All of the information regarding this medication is not to exceed 2 tablets/capsules (etc) per day/night. I would be most concerned about the Acetaminophen, regarding your liver health. If the regular dose of this medication isn't doing the job, consider trying something else, maybe discuss your options with your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
I've been taking Tylenol PM ever sinse my hip surgery to help me sleep. Now I can harldy sleep. Help
Posted 19 May 2010 • 4 answers
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Posted 29 Jun 2010 • 1 answer
Posted 27 Jan 2012 • 3 answers